|drug side effects?
Jan 16, 2013
i was on STALANEV but was changed to tenofovir,lamuvidine and nevirapine about 4months ago. i have noticed that i am or rather it was there before, a soft lump at the base of my neck athe back and it seems to be growing. Is this a side effect of the combination that i am taking? how is this treated,
| Response from Dr. Henry
A localized swelling at base of back of the neck could be some fat deposits (early buffalo hump) or other conditions (ie large lymph node, muscle/tendon strain) so I recommend a clinical evaluation by your HIV provider. Your current HIV regimen is not often associated with rapid development of a buffalo hump so unlikely to be directnly related to the drugs. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Loose Stool Sign Of HIV Infection
- Can You Get HIV From Blowjob From A Prostitute?
- Enlarged Lymph Nodes After Deep Kissing Worried I Have HIV
- Rash After Touching Skin Worried I Have HIV
- Swollen Lymph Glands After Touching Penis Worried I Have HIV
- Vaginal Discharge After Giving Oral Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.